# SDR N6WA2022011702

- Difficulty date: January 14, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N573GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10258
- Aircraft time: 33,628 hours, 26,158 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: Dirty
- Location: Zone 900
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE OBSERVED BEHIND #1 COFFEEMAKER. COFFEE POT # 1 FOUND DIRTY. CLEANED COFFEE POT AND HOT PLATE SURFACE FOR # 1 COFFEE MAKER AND PERFORMED OPS CHECK IAW CRJ AMM 25-32-04. OPS CHECK GOOD NO DEFECTS NOTED.
